# SDR UIEA2021032100661

- Difficulty date: March 23, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 92,656 hours, 19,742 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT DOOR CUT OUT SEAL IS WORN OUT.( NOT FOUND DAMAGED ON SEAL JUST WORN PAINT PREPARED, CLEANED AND PRIMED AND PAINTED PER B767-300 SRM 51-20-01-0G-0 )
